# SDR USAA2010082791831

- Difficulty date: August 21, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Part number: 654765615
- Part serial: 4128
- Condition: Corroded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON RIGHT MID FLAP OUTBOARD CARRIAGE INBOARD BEARING HOUSING.  REPLACED RIGHT MID FLAP OUTBOARD CARRIAGE IAW B737 CMM 57-53-17.
